css.php

13th Northeast Probability Seminar

Thirteenth Northeast Probability Seminar
November 20th-21st, 2014
New York, NY

The  Thirteenth Northeast Probability Seminar (NEPS) will be held at the C. P. Davis Auditorium in the Schapiro Center at Columbia University on November 20th and 21st, 2014.

Tentative schedule:

Thursday, Nov. 20 (Davis Auditorium, Schapiro CESPR, Columbia University)

9:30 – 10:15 am  Registration, light refreshments
10:15 – 10:30 am Greetings
10:30 – 11:30 am  Melanie Wood (University of Wisconsin-Madison)

The distribution of sandpile groups of random graphs

11:30 – 11:45 am  Refreshments

11:45 – 12:45 pm  Louigi Addario-Berry  (McGill University)

Growing random trees, maps, and squarings.

12:45 –  2:15 pm  Lunch
2:15 –  3:15 pm  10-15 minute informal talks and discussion, part I
3:15 –  3:30 pm  Break
3:30 –  4:30 pm  10-15 minute informal talks and discussion, part II
4:45 –  5:45 pm  Reception (Lounge, 5’th floor, Columbia Mathematics Department)
6:30 –           Conference Dinner

Friday, Nov. 21  (Davis Auditorium, Schapiro CESPR, Columbia University)

9:30 – 10:30 am  Elizabeth  Meckes  (Case Western Reserve University)

Uniformity of eigenvalues of some random matrices”

10:30 – 11:00 am  Refreshments
11:00 –  Noon     Timo Seppalainen (University of Wisconsin-Madison)

Variational formulas  for directed polymer and percolation models

Noon  –  1:30 pm  Lunch
1:30 –  2:15 pm  10-15 minute informal talks and discussion, part I
2:15 –  2:30 pm  Break
2:30 –  3:30 pm  10-15 minute informal talks and discussion, part II

The program was chosen by the seminar’s scientific committee:

Gerard Ben Arous, Ivan Corwin,  Carl Mueller, Daniel Ocone, Robin Pemantle, Victor de la Peña, and Jay Rosen.